MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO B-MTRC MP FP SO 12; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO B-MTRC MP FP SO 12; PROSTHESIS, HIP
Catalog Number 193012
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported when the implant was opened, a hair appeared to be inside the secure container.There was no patient involvement.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and the complaint has been confirmed by visual evaluation.Evaluation of the provided picture identified that there is debris inside the sterile package that has been opened.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history found no additional related issues for this item and the reported item and lot combination.The likely condition of the product when it left zimmer biomet control cannot be determined., a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO B-MTRC MP FP SO 12
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9349005
Report Number0001825034-2019-05225
Device Sequence Number19542273
Product Code LPH
UDI-Device Identifier00880304697799
UDI-Public00880304697799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number193012
Device Lot Number692420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age77 YR
Patient Weight91